MAUDE Adverse Event Report: MSD DEGGENDORF MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MSD DEGGENDORF MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number G6626746
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: country of origin is india.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via manufacturer representative regarding spinal product used for spinal therapy.It was reported that the divergence cage was found to be broken before implantation.After confirming the size, opened the packet and attempted to fix the cage in the instrument for implantation, at which point it was discovered to be broken.There was no patient involved in the event and no further complications reported.
 
Additional Manufacturer Narrative
H3: product analysis of part# g6626746, lot# h5886388 visual and optical inspection revealed the implant was returned damaged.The implant has cracked next to where the release/lock mechanism is.The implant is fragile and can be overloaded.It appears the implants structural integrity was overloaded during the implantation procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21292547
Report Number1030489-2025-00542
Device Sequence Number13093348
Product Code OVE
UDI-Device Identifier00643169337473
UDI-Public00643169337473
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG6626746
Device Catalogue NumberG6626746
Device Lot NumberH5886388
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown